# SDR 9718499877

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 211355701
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE, THE RIGHT ENGINE OIL QUANTITY AND OIL PRESSURE INDICATIONS DROPPED TO NEAR ZERO READING.  CREW SHUT DOWN THE RIGHT ENGINE AND DIVERTED TO BUF.  MAINTENANCE REPLACED THE RIGHT ENGINE.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
